Guide :

Accutane and severe blushing

Hi, I've just finished taking accutane for 5 months and taking two 30mg twice daily. The past 2 or 3 months I've been noticing that blushing is a big problem for me. I always blushed before I took accutane, but it has never been this bad. Everything makes me blush. EVERYTHING. Even something as little as a stranger saying hello, and my face goes tomatoe red. All of my friends laugh about it which only makes matters worse. I'm very self conscious about it. Will this blushing go away?

Research, Knowledge and Information :


Accutane Causing Blushing? Doctor Answers, Tips - RealSelf


I am continually blushing while on Accutane. What can I do? I have been taking Accutane for nearly a year now, it's my second course of treatment.
Read More At : www.realself.com...

Accutane + blushing / flushing - Prescription acne ...


Accutane + blushing / flushing ... results<br />Bp ---Severe allergic reactions<br />Sulfer Topicals ---Little to ... it the accutane glow ...
Read More At : www.acne.org...

Chronic Blushing: When it Goes Beyond Embarrassment ...


Chronic Blushing: When it Goes Beyond Embarrassment. For some, ... Another possible severe side effect is corposcindosis, or split-body syndrome.
Read More At : www.psychologytoday.com...

Why does Accutane cause flushing? - Rosacea Group


Why does Accutane cause flushing? If this is your first visit, ... So I believe Accutane is what got my ball rolling on the path to more severe flushing Rosacea.
Read More At : rosaceagroup.org...

Accutane induced facial flushing? - Rosacea Group


My flushing became very severe after taking Accutane for approx. 5 months. ... Accutane induced facial flushing? ... Facial Flushing vs Facial Blushing.
Read More At : rosaceagroup.org...

Roaccutane ruined my life | Acne | Patient


Roaccutane ruined my life; Join the community. ... sweating and blushing ... I'm like you except I took accutane at 27.
Read More At : patient.info...

Will you have Blushing with Accutane? - eHealthMe


Could Accutane cause Blushing? We studied 29,888 Accutane users who have side effects from FDA. Among them, 124 have Blushing. See what we found.
Read More At : www.ehealthme.com...

Suggested Questions And Answer :


accutane

The potential side effects of accutane are numerous, and one of them is muscle or joint pain. You and your doctor have to decide whether the expected benefits of treatment outweigh the potential side effects. Bone calcification is a concern with long-term use. Why did you take accutane for several years, did you stop after the recommended 150mg X your body weight and experience a relapse or did you take it continuously for years? Please get back to me. Loiloi
Read More At : ...

Severe Cystic Acne w/ medicinal allergies

Hi. I too see positive results whilst taking Accutane, but relapse shortly after finishing the course. Are you male or female? Sorry cannot tell from your post. If you are female have you tried taking an anti-androgen contraceptive pill such as Diane35? Although your hormone levels may be normal, you could be particularly sensitive to their effects. Are you allergic to oral erythromycin? this is sometimes a suitable alternative for people who cannot tolerate tetracylcines. What are your results like with topical medications such as Differin? Eloise x
Read More At : ...

Isotretinoin (accutane) Information & it's Side Effects.

Hi . i am sara and im 18 years old.Well I've been using accutane its been 3.5 months..n they say it has to take 4-6 for the acne to disappear,  n thats when we could stop the treatment... Well as i said i have been on this treatment for 3.5 months, and im not sure if its working.. I mean i do see a difference in the pimples, 3 months ago they were bigger n there was an infection..But now, although they seem to have dissapeared shape wise, the redness is still there, just like before !! Are those red spots gon stay there,  are they scars that i can't get rid of with accutane anymore? What should i do . Its been a couple of hard months, n im just hoping to get rid of this acne as soon as possible. Thank you
Read More At : ...

Isotretinoin (accutane) Information & it's Side Effects.

Before trying accutane I would totally try Proactiv Solution!!  It is absolutely awesome.  I used the 3 step system since I had bad acne, and it totally cleared my fact.  Here is the website.  Totally recommend before I would start with a harsh, dangerous drug. www.proactiv.com
Read More At : ...

Accutane Considering second treatment

Hi, i would recommend posting this to Dr. Rockoff on the Dermatology forum. It is very specific and getting the right answer is very important so getting his opinion would be best. Good luck
Read More At : ...

Never ending Acne

Hi. It is possible to relapse from accutane and sometimes a second or third course is necessary. If your dermatologist does not think you warrant a second course of accutane at this time what did she prescribe to help you? Often having taken accutane, remedies which were previously ineffective may work because accutane changes the skin. The most effective oral antibiotics are oxytetracycline or lymecycline. Erythromycin can be used but there is widespread resistance to it. The most useful topical preparation for acne is a retinoid gel called Differin which can be used concurrently with oral antibiotics. If you are female take an anti-androgen contraceptive pill such as Yasmin or Diane35. Never take medicines not prescribed for you and don't buy them online. A flashy website does not guarantee the product is genuine. At best it will be a placebo and you will have wasted your money. At worst it could harm you. You could also be breaking the law as online accutane is often imported from another country. Try some of the things mentioned above and if your acne continues see a more sympathetic dermatologist. Severity of acne has a lot to do with how it affects you, not just the number of lesions. Loiloi xx
Read More At : ...

Accutane

Hi. Accutane can irritate eczema, but probably no more so than the topical antibiotics and retinoids you have already used. I have sensitive skin and whilst on Accutane I used bland cleansing and moisturising products by La Roche-Posay. When deciding whether you warrant Accutane your dermatologist will consider both the severity of your acne and the psychological effect it has on your life. Accutane is the most effective known acne treatment, with 80% of patients achieving a long term remission from acne after just one course lasting 16 to 24 weeks. 20% of patients, including myself, need a second or third course. Common side effects include fragilised skin, dry lips and eyes, muscle and joint pain and temporary hair loss or an increase in hair growth. Although no causal link has been established, 1% of Accutane patients report psychological problems including depression and suicidal thoughts. These potential side effects must be balance against the fact that Accutane is a very effective treatment for severe cystic acne which has not responded to standard treatments. Female patients must use two forms of birth control whilst on Accutane and for 5 weeks afterwards. This is because 90% of pregnancies exposed to Accutane will be severly malformed. Please see my pictures and journal, Eloise.
Read More At : ...

Is this an accutane relapse or due to Birth control pills?

Hi. Try changing to an anti-androgen contraceptive pill such as Yasmin or Diane35 before considering a second course of accutane. In addition talk to your doctor about oral antibiotics such as oxytetracycline or a topical retinoid such as Differin. Loiloi x
Read More At : ...

Cystic acne

Hello, I also suffer from cystic acne. My main problem spots are on my cheeks and chin. They had put me on all the same medications as well yet nothing would hell. I ended up getting steroid injections on the site of the cyst and it used to hurt like he'll but within about a day they would drain and disappear. I grew very tired of scarring my face as well as dealing with the pain of the injections. I began looking into other options and found a place called "Murad" they were able to help me so much, I ended up going once a week then every 2 weeks and further and further spread apart only going as needed. They had amazing dermatologist as well as esthetic Ian that would do facials and help out with the best cleansers and masks to take home. It was somewhat price but I can honestly say since 2008 I have only had 2 cysts. I used to got one every other month or so. I believe the place was in El Segundo.  Hope this helps
Read More At : ...

Tips for a great answer:

- Provide details, support with references or personal experience .
- If you need clarification, ask it in the comment box .
- It's 100% free, no registration required.
next Question || Previos Question
  • Start your question with What, Why, How, When, etc. and end with a "?"
  • Be clear and specific
  • Use proper spelling and grammar
all rights reserved to the respective owners || www.online-medical-clinic.com || Terms of Use || Contact || Privacy Policy
Load time: 0.1584 seconds